# SDR 04FDEA00496

- Difficulty date: February 12, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727-200
- Aircraft serial: 21647
- Aircraft time: 39,354 hours, 30,872 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Cable
- Part number: BACC2A4B25210B
- Condition: Out Of Position
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, STABILIZER INOP IN BOTH CRUISE AND STAB MODE MANUAL HAND CRANK SHOWS NO RESISTANCE AS IF CABLE IS BROKEN.  TROUBLESHOT TO STAB TRIM CABLES BEING OFF UPPER DRUM AND BOUND UP UNDERNEATH IT.  REMOVED UPPER AND LOWER, LEFT AND RIGHT JACK SCREW ACCESS PANELS.  CUT AND BLOCKED CABLES (TO THE BULKHEAD FORWARD OF JACKSCREW).  REMOVED BOUND UP CABLE FROM AROUND BOTTOM OF DRUM.  CRUISE AND STAB TRIM MOTOR C/B'S ARE PULLED AND TAGGED.  REMOVED AND REPLACED STAB TRIM CABLES.  COMPLETED INSTALLATION AND RIG OF STAB TRIM CABLES.  ADJUSTED CHAIN TENSION AND INDICATOR PER B727-200 MM 27-40-000.
